# SDR AALA201701269020

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 72,212 hours, 25,197 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0560
- Condition: Low Pressure
- Location: R1 Door
- Part time: 64,080 hours, 23,990 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HAS LOW PRESSURE INDICATION.  REPLACED R1 DOOR SLIDE IAW 19L80025002.  AIRCRAFT WAS GROUNDED.
